# SDR AALA201812269013

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 25,575 hours, 9,554 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L1 DOOR BOTTLE PRESSURE WAS LOW.  SERVICED THE BOTTLE IAW AMM 52-10-00-614-001-A, OK FOR SERVICE.
